A Counterexample to a Conjecture of Zariski.
Mathematische Annalen, Tome 267 (1984), pp. 487-494
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1984__267_163910,
author = {Ignacio Luengo},
title = {A {Counterexample} to a {Conjecture} of {Zariski.}},
journal = {Mathematische Annalen},
pages = {487--494},
year = {1984},
volume = {267},
zbl = {0522.14007},
url = {http://geodesic.mathdoc.fr/item/MAN_1984__267_163910/}
}
Ignacio Luengo. A Counterexample to a Conjecture of Zariski.. Mathematische Annalen, Tome 267 (1984), pp. 487-494. http://geodesic.mathdoc.fr/item/MAN_1984__267_163910/